Testing the homogeneity of inverse Gaussian scale-like parameters
AbstractA test for the homogeneity of normal variances was proposed by Liu and Xu [Liu, X.H., Xu, X.Z., 2010. A generalized p-value approach for testing the homogeneity of variances. Statistics and Probability Letters 80, 1486–1491]. For testing the homogeneity of inverse Gaussian scale-like parameters, a parallel test is developed in this article. The proposed test is proved to have exact frequent property. The merits of the proposed method are numerically compared with the existing method with respect to their sizes and powers under different scenarios. The simulation results show that the proposed approach can perform hypothesis testing with satisfactory sizes and powers.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 82 (2012)
Issue (Month): 10 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Tian, Lili, 2006. "Testing equality of inverse Gaussian means under heterogeneity, based on generalized test variable," Computational Statistics & Data Analysis, Elsevier, vol. 51(2), pages 1156-1162, November.
- Liu, Xuhua & Xu, Xingzhong, 2010. "A new generalized p-value approach for testing the homogeneity of variances," Statistics & Probability Letters, Elsevier, vol. 80(19-20), pages 1486-1491, October.
- Li, Xinmin, 2009. "A generalized p-value approach for comparing the means of several log-normal populations," Statistics & Probability Letters, Elsevier, vol. 79(11), pages 1404-1408, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.